# SDR AALA202202115545

- Difficulty date: January 19, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,593 hours, 28,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AT FUSELAGE CUTOUT FOR PANEL 312AR FOUND CORROSION AT FR 71 AND S28R. REPAIRED CUT OUT PER EA 333617.
